Friday, July 24, 2009

Bisolvon Flu

Bromhexine HCl, Paracetamol, Chlorpheniramine maleate, Phenylephrine HCl
For Flu and Cough

Composition
5 ml syrup contains :
Bromhexine hydrochloride 4 mg
Paracetamol 150 mg
Chlorpheniramine maleate 2 mg
Phenylephrine hydrochloride 5 mg

Excipients
Sodium benzoate, Aspartame, Sodium saccharine, Disodium edetate dihydrate, Tartaric acid, Peppermint, FD & C Yellow No.6, FD & C Blue No.l, Glycerol 100%, Sodium Carboxymethycellulose, Sorbitol 70%, Pufified water, PEG 1450, Propylene glycol, Menthol.

Properties
BISOLVON FLU is a combination of the secretolytic agent Bromhexine hydrochloride with analgesic-antipyretic (Paracetamol), antihistamine (Chlorpheniramine maleate) and decongestant (Phenylephrine).

Bromhexine is a synthetic derivative of the herbal active ingredient vasicine.
Preclinically, it has been shown to increase The proportion of serous bronchial secretion. Bromhexine enhances mucus transport by reducing mucus viscosity and
by activating the ciliated epithelium (mucociliary clearance).

In clinical studies, Bromhexine showed a secretolytic and secretornotor effect in the bronchial tract area, which facilitates expectoration and eases cough.

Paracetamol is an analgesic-antipyretic used ir temporary relief of headache and reduction of fever. Paracetamol is a clinically proven analgesic/antipyretic.
Paracetamol produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center.

Chlorpheniramine maleate is an alkylamine derivative antihistamin.

Phenylephrine HCL Is a decongestant for the symptomatic relief of nasal congestion and to ease breathlessness.

Indications
To relieve flu symptoms such as fever, headache, nasal congestion and sneezing following by cough.

Dosage and Administration
Adults and children over 12 years : 10 ml 3 times daily
Children 6 -12 years : 5 ml 3 times dally
Children under6years : on doctor's recommendation

Special Warning and Precautions
  • See Box Warning.
  • Caution in usage for patients with liver dysfunction, renal dysfunction, glaucoma, prostate hypertrophy hyperthyroid, and urinary retention. Caution in concomitant administration with other CNS depressants.
  • Phenylephrina may cause a prolonged rise in blood pressure. It Induces tachycardia or reflex bradycardia and should therefore be avoided in severe hyperthyroidism and used with caution in severe Ischemic heart disease. Hypertension and hypertension with pulmonary oedema have been described in infants.
  • Use with caution when driving a motor vehicle or operating machinery.
  • Not recommended for children under 6 years old, women who are pregnant or in lactation period, unless under doctor's recommendation.
  • Use with caution when taking this drug together with sedatives and tranquilizers.
  • Avoid alcoholic beverages while taking this product. Caution must be considered in patients who consume alcohol since this may increase th6 risk of liver dysfunction.
  • There have been very rare reports of severe skin lesions such as Stevens Johnson syndrome and Lyell's syndrome in temporal association with the administration of mucolytic substances such as Bromhexine. Mostly this could be explained by the severity of the underlying disease or concomitant medication. If new skin or mucosal lesions occur, medical advice should be sought immediately and treatment with Bromhexine discontinued as a precaution.
Contraindications
  • See Box Warning.
  • See Special Warnings and Precautions.
  • Patients with hypersensitivity with any component of this product.
  • Patients with severe liver dysfunction.
  • Patients with cardiac dysfunction and diabetes mellitus.
Side Effects
  • Drowsiness, gastro-intestinal disturbances (diarrhoea, nausea, vomiting), headache, insomnia, nervousness, tremor, tachicardia, ventriculary arrythmia, dry mouth, palpitations, difficulties in urination.
  • Allergic reactions including skin rashes, urticaria, bronchospasm, angio-oedema and anaphylaxis have also been reported.
  • Long term usage of paracetamol in high doses can cause liver damage.
Interactions
  • Not recommended to be given concomitantly with MAO inhibitor depressants, or within 2 weeks of stopping such therapy.
  • Administration of Bromhexine together with antibiotics (Amoxicillin, Cefuroxime, Eryhtromycin, Doxycycline) leads to higher antibiotic concentration.
  • Chlorpheniramine maleate has been reported to be incompatible with Calcium chloride, Kanamycin sulfate, Noradrenaline acid tartrate, Pentobarbital sodium and Meglumine adipidone.
  • Phenylephrine is stated to be incompatible with the local anaesthetic Butacaine.
Presentation
Bottle of 60 ml
Reg. No. DTL0733703837A1

Manufactured by:
PT. Boehringer Ingelheim Indonesia
Bogor, Indonesia

Under license from:
Boehringer Ingelheim International GmbH.
ingelheim am Rhein
Germany



  • Do not use for patients who are sensitive to other sympathomimetic drugs (e.g. Ephedrine, Phenylpropanolamine, Pseudoephedrine), who has severe high blood pressure and who are taking MAO inhibitor depressants.
  • Do not exceed the recommended dose.
  • Caution for patients who have hypertension or increasing blood pressure or stroke, such as overweight patients or elderly.
  • Consult the physicians or healthcare centre if the symptoms do not improve within 3 days.
  • Stop use if getting sleepless, dizzy or increasing heart rate.

Store in temperature 25-30°C, in a well-dosed container.
Store in a save place, out of the reach of children.



Related Posts



0 comments:

Post a Comment

Here you can participate by sending comments, reviews or your experience as a consumer of this drug.

Information on this blog is collected from various sources and is not intended as a substitute for advice, advice, consultation or visit with your doctor.
Visit your doctor, if you have health problems.